Vol. 3(2002)

 

Open access

  Seminar on Fixed Point Theory Cluj-Napoca, Volume 3, 2002, 3-392
   
  Proceedings of the International Conference on Nonlinear Operators, Differential Equations and Applications
  September 2001, Cluj-Napoca, Romania
 
Home
Volumes Selection
A. Plenary Lectures
Plane orbits for Synge's electromagnetic two body problem (I)

Vasil G. Angelov

Fulltext pdf

 

Feedback stabilization of Navier-Stokes equations

Viorel Barbu

Fulltext pdf 

 

Fixed points, differential equations, and proper mappings

T.A. Burton

Fulltext pdf 

 

Neutral functional equations in discrete time

Constantin Corduneanu and Mehran Mahdavi

Fulltext pdf 

 

Variational inequalities, complementarity problems and pseudo-monotonicity. Dynamical aspects

George Isac, Monica G. Cojocaru

Fulltext pdf 

 

On a theorem of Rolewicz type for linear skew-product semiflows

M. Megan, A.L. Sasu and B. Sasu

Fulltext pdf 

 

Ideas and methods in fixed point theory for probabilistic contractions

Viorel Radu

Fulltext pdf 

 

Some research perspectives in nonlinear functional analysis

Biagio Ricceri

Fulltext pdf 

 

On nonlinear parabolic functional differential equations in unbounded domains

Lászlo Simon

Fulltext pdf  

 

B. Invited Section Lectures
A generalization of Miranda's theorem

Cezar Avramescu

Fulltext pdf

 

Fixed point theorems in ordered sets and applications

Antal Bege

Fulltext pdf

 

Monotone iterations for the initial value problem

Adriana Buică

Fulltext pdf

 

A relaxed Cimmino type method for computing almost common fixed points of totally nonexpansive families of operators

Dan Butnariu and Israela Markowitz

Fulltext pdf

 

Compactness theorems for quasi-autonomous evolution problems

J.-F. Couchouron

Fulltext pdf

 

Fixed point theorems for operators on cartesian product spaces and applications

Marcel-Adrian Şerban

Fulltext pdf

 

On Sinc methods for partial differential equations

Damian Trif

Fulltext pdf

 

C. Section Lectures, Short Communications and Poster
Gronwall type inequalities via subconvex sequences

Szilárd András

Fulltext pdf

 

On oscillation of solutions of a loss less transmission line model

Dafinca Tz. Angelova

Fulltext pdf 

 

Pairs of classes of topological spaces with fixed point property

Mircea Balaj

Fulltext pdf  

 

Applications of an equivalence relation at the determination of some relations between capacities and of theirs values

Alina Bărbulescu

Fulltext pdf   

Iterative approximation of fixed points for pseudo-contractive operators

Vasile Berinde

Fulltext pdf   

 

Multiple solutions for Neumann problem with p-Laplacian

Jenică Crînganu

Fulltext pdf  

 

On the significance of integral properties of orbits in some superlinear fixed-period problems

C.I. Gheorghiu and A. Mureşan

Fulltext pdf   

 

A combined method for differential equations

Gavrilă Goldner and Radu T. Trîmbiţaş

Fulltext pdf  

 

Equations de Hamilton-Jacobi et contrôle optimal

Radu Ignat

Fulltext pdf  

 

On some Gronwall-Bihari-Wendorff-type inequalities

Nicolaie Lungu

Fulltext pdf  

 

Results on quasistatic antiplane contact problems with slip dependent friction

A. Matei and V.V. Motreanu

Fulltext pdf  

 

On the numerical approach of Korteweg - de Vries - Burger equations by spline finite element and collocation methods

G. Micula and Maria Micula

Fulltext pdf  

 

Some results concerning the multivalued optimization and their applications

Aurel Muntean

Fulltext pdf  

 

A new model of price fluctuation for a single commodity market

A.S. Mureşan and C. Iancu

Fulltext pdf  

 

Controllability of certain differential equations and inclusions

Marian Mureşan

Fulltext pdf  

 

On some functional-integral equations with linear modification of the argument

Viorica Mureşan

Fulltext pdf  

 

Fixed point theory with applications to dynamical systems and fractals

Adrian Petruşel

Fulltext pdf   

 

A generalization of Jensen equation for set-valued

Dorian Popa

Fulltext pdf  

 

On some differential inequalities

Dorian Popa and Nicolaie Lungu

Fulltext pdf   

 

Fixed point theorems for acyclic multivalued maps and inclusions of Hammerstein type

Radu Precup

Fulltext pdf  

 

Functional-differential equations of mixed type, via weakly Picard operators

Ioan A. Rus

Fulltext pdf   

 

Bifurcation results with monotone nonlinearities

Silviu Sburlan

Fulltext pdf 

 

Non trivial C*-algebras generated by idempotents

Mikhail Shchukin

Fulltext pdf 

 

Integral inclusions of Fredholm type relative to multivalued φ-contractions

Alina Sîntămărian

Fulltext pdf  

 

Brownian motion and fractal processes using contraction method in probabilistic metric spaces

Anna Soós

Fulltext pdf   

 

Functional-differential equations that appear in price theory

Alexandrina-Alina Tarţa

Fulltext pdf  

 

The Goursat-Ionescu problem for hyperbolic inclusions with modified argument

Georgeta Teodoru

Fulltext pdf  

 

Weeler-Feyman problem on a compact interval

Veronica-Ana Dârzu

Fulltext pdf  

 

Home | Indexing-Abstracting | Aims and Scope | Editors | Editorial Board | Published Volumes | Instructions for authors | Subscription | Reviewers Ackn. | Secretaries | FPT Conferences | FPT Book Review